Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Vijaya Sarathi

DM - Endocrinology, MD - Paediatrics, MBBS Bachelor of Medicine and Bachelor ...

Endocrinologist, Bangalore

14 Years Experience
Book Appointment
Call Doctor
Dr. Vijaya Sarathi DM - Endocrinology, MD - Paediatrics, MBBS Bachelor of Me... Endocrinologist, Bangalore
14 Years Experience
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; a......more
Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; as a health provider being ethical is not just a remembered value, but a strongly observed one.
More about Dr. Vijaya Sarathi
Dr. Vijaya Sarathi is an experienced Endocrinologist in Whitefield, Bangalore. He has been a successful Endocrinologist for the last 14 years. He studied and completed DM - Endocrinology, MD - Paediatrics, MBBS Bachelor of Medicine and Bachelor of Surgery . He is currently associated with Vydehi Institute of Medical Sciences & Research Centre in Whitefield, Bangalore. You can book an instant appointment online with Dr. Vijaya Sarathi on Lybrate.com.

Lybrate.com has a number of highly qualified Endocrinologists in India. You will find Endocrinologists with more than 44 years of experience on Lybrate.com. You can find Endocrinologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
DM - Endocrinology - Seth GS Medical College and KEM hospital, Mumbai - 2011
MD - Paediatrics - SMS Medical College, Jaipur - 2008
MBBS Bachelor of Medicine and Bachelor of Surgery - Government Medical College, Mysore - 2004
Languages spoken
English

Location

Book Clinic Appointment with Dr. Vijaya Sarathi

Vydehi Institute of Medical Sciences & Research Centre

Vijaynagar, Nallurhalli, WhitefieldBangalore Get Directions
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Vijaya Sarathi

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My dad is suffer from diabetes from three years. What should I give him as a food.

BSc - Food Science & Nutrition, PGD in Sports Nutrition and Dietitics
Dietitian/Nutritionist, Mumbai
My dad is suffer from diabetes from three years. What should I give him as a food.
Hello, He can have everything, but in moderation. Insist on giving him good quality proteins.
Submit FeedbackFeedback

I am 50 years old male. Around last 20 years with diabetic and on insulin almost from 12 years. Also taking BP and cholesterol pills under supervision of doctor. I am facing skin rashes and etching problem last 2 years at areas- below stomach, bumps and inside thies. I tried with homeopathy course and allopathy but temp relief.

MBBS, Diploma in Diabetology, Certificate Course in Gestational Diabetes Mellitus (CCGDM), Post Graduate Course in Diabetology
Endocrinologist, Mumbai
I am 50 years old male. Around last 20 years with diabetic and on insulin almost from 12 years. Also taking BP and ch...
Most likely its a fungal infection. It usually occurs in areas where you tend to sweat a lot. Firstly, a strict diabetes control is necessary otherwise the infections tend to recur. Secondly, try to keep the areas dry, wear loose clothing which is made of non synthetic material. Thirdly, the treatment can be modified a bit depending on the nature of rashes so that the infection does not recur.
3 people found this helpful
Submit FeedbackFeedback

If a diabetic patient takes lots of depression, some times sugar level may reduce resulting in hypoglycemia. Is it good for health? In this condition, if the patient still keep on taking depression, what is the danger of hypoglycemia?

DHMS (Hons.)
Homeopath, Patna
If a diabetic patient takes lots of depression, some times sugar level may reduce resulting in hypoglycemia. Is it go...
Hello, Lybrate user, Hypoglycemia, can be a dangerous condition may happen in people with diabetes, on tkg too much medication, skipping meals, eating less than normal diet or exercising more than the capacity &, strength can result in low blood sugar. In this condition patient can go unconscious if hypoglycemia is not taken care of. Tk, care.
4 people found this helpful
Submit FeedbackFeedback

I am suffering from Diabetes (DM-2) since 1994,and I am taking Tripride-2, Voglitab-0.5,D-fit --BD but since 2-months it's not being controlled, please suggest me.

Diploma - Diploma - OLO - Rhino-Laryngology
Acupuncturist, Indore
Check ur life style n diet n excercise properly use dalchini in warm water u can use methi soaked in water overnight drink it in morning v v effective try to learn acupressure point to get fast result.
Submit FeedbackFeedback

My insulin level fasting is 7.83 and glucose pP is 67.24. I have pcod. Is it must to take medicine to control insulin resistance? Or it can be lowered through diet and exercise?

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
My insulin level fasting is 7.83 and glucose pP is 67.24. I have pcod. Is it must to take medicine to control insulin...
it is must to take insulin if you take already. take healthy diet, take green veg., avoid sweet things, tea, coffee, do exercise regular, go for walk,
1 person found this helpful
Submit FeedbackFeedback

Hello doctor, I was given 50 mg thyronorm tablet for two months as I have 5.972 TSH level. I would like to know how long does it take to come back my TSH level to normal.

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
lybrate-user, Thanks for the query. For TSH to come to normal (provided if the dose of Thyroxine being taken is adequate), it will approximately 6 to 8 weeks. So one needs to check TSH level after a gap of 6 to 8 weeks after starting the dose of thyroxine. But if the dose is less than needed, then TSh may not come down to desired level. Unless TSh is brought down to 3 to 4 mU/L all the symptoms are not in control. Thanks.
5 people found this helpful
Submit FeedbackFeedback

I have a hypothyroid and doctor suggested to take thyroxine 50 mg daily morning. Is there any diet or exercise or yoga for this problem? Will my hypothyroid cure completely or I have to take medicine entire my life time. I am 26 years old married girl. i am now not planing for kids. Please suggest me good diet.

PG Diploma in Emergency Medicine Services (PGDEMS), Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I have a hypothyroid and doctor suggested to take thyroxine 50 mg daily morning. Is there any diet or exercise or yog...
Take punarnavadi mandoor and kanchnar guggul 1-1 tab twice a day...if TSH level is high then you have to take thyroxin tab depending on your condition....
Submit FeedbackFeedback

Hi I am 23, Female, my Tsh is 6.1, Doctor has prescribed me thyronorm 50. Its been a more than a month I am consuming this medicine but my weight does not seem to come down. I exercise a lot almost 1.5 hours 4 days a week and consume 1200 calories everyday strictly. Still my weight has increased from 50 to 55. I am really worried. Please suggest.

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
Hi I am 23, Female, my Tsh is 6.1, Doctor has prescribed me thyronorm 50. Its been a more than a month I am consuming...
Arpitaji, Looking at details given your BMI is only 21.48 kg/ M2, which actually lower than normal (<23 kg/M2). Plus according to your height 160 cms, the ideal body weight should be 60 kgs, where as it is only 55 kgs. So I do not understand why you are saying that the weight is more. Further, if you are on thyroxine treatment then TSH levels should be around 3 milli units/ml. So the dosage of thyroxine is less. It needs to be increased.
Submit FeedbackFeedback

I have sugar from last three years since i am using medicine now the sugar levels are better than normal.But one more problem since using medicine sexually total not commited whats the problem and solution.

Practical Course in Diabetology, POST GRADUATE COURSE IN DIABETOLOGY, MBBS
Endocrinologist, Jammu
Your sexual problem is because diabetes n not because of medicine.To improve your problem keep your sugar under control .For temporary relief you can use sildanafil to satisfy your self .
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

Dr. Priya Mani

MBBS, Fellowship in Diabetology
Endocrinologist
Motherhood - Indiranagar, 
0 at clinic
Book Appointment